Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On state transformation and stability analysis of distributed-parameter systems

Author: J. A. Walker
Journal: Quart. Appl. Math. 32 (1974), 333-336
MSC: Primary 93D05
DOI: https://doi.org/10.1090/qam/476087
MathSciNet review: 476087
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Slemrod, Asymptotic behavior of a class of abstract dynamical systems, J. Diff. Eqs. 7, 584-600 (1970) MR 0259291
  • [2] J. P. LaSalle, Asymptotic stability criteria, in Proceedings of symposia in applied mathematics 13, AMS, Providence, R. I., 1962. MR 0136842
  • [3] J. P. LaSalle, An invariance principle in the theory of stability, in Differential equations and dynamical systems, ed. J. K. Hale and J. P. LaSalle, Academic Press, 1967. MR 0226132
  • [4] J. P. LaSalle, Stability theory for ordinary differential equations, J. Diff. Eqs. 4, 57-65 (1968) MR 0222402
  • [5] J. A. Walker, Energy-like Liapunov functionals for linear elastic systems on a Hilbert space, Quart. Appl. Math. 30, 465-480 (1973) MR 0508715
  • [6] J. K. Hale, Dynamical systems and stability, J. Math. Anal. Appl. 26, 39-59 (1969) MR 0244582
  • [7] V. I. Zubov, Methods of A. M. Liapunov and their applications, Noordhoff, 1964 MR 0179428
  • [8] J. A. Walker, Lagrange's equation for continua, J. Math. Anal. Appl. (to appear)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 93D05

Retrieve articles in all journals with MSC: 93D05

Additional Information

DOI: https://doi.org/10.1090/qam/476087
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society